Valid inequalities for mixed-integer programmes with fixed charges on sets of variables

Letchford, Adam and Souli, Georgia (2020) Valid inequalities for mixed-integer programmes with fixed charges on sets of variables. Operations Research Letters, 48 (3). pp. 240-244. ISSN 0167-6377

[img]
Text (fixed-charges-on-subsets)
fixed_charges_on_subsets.pdf - Accepted Version
Restricted to Repository staff only until 23 September 2021.
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (314kB)

Abstract

We consider mixed 0-1 linear programs in which one is given a collection of (not necessarily disjoint) sets of variables and, for each set, a fixxed charge is incurred if and only if at least one of the variables in the set takes a positive value. We derive strong valid linear inequalities for these problems, and show that they generalise and dominate a subclass of the well-known flow cover inequalities for the classical fixed-charge problem.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 48, 3, 2020 DOI: 10.1016/j.orl.2020.03.004
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
142375
Deposited By:
Deposited On:
13 Mar 2020 13:55
Refereed?:
Yes
Published?:
Published
Last Modified:
06 Jul 2020 01:08